Pacific Journal of Mathematics

Tauberian constants for the $[J,\,f(x)]$ transformations.

Amnon Jakimovski

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 567-576.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036493

Mathematical Reviews number (MathSciNet)
MR0144113

Zentralblatt MATH identifier
0122.30402

Subjects
Primary: 40.42

Citation

Jakimovski, Amnon. Tauberian constants for the $[J,\,f(x)]$ transformations. Pacific J. Math. 12 (1962), no. 2, 567--576. https://projecteuclid.org/euclid.pjm/1103036493


Export citation

References

  • [1] R. P. Agnew, Abel transforms and partial sums of Tauberian series, Ann. of Math., (2), 50 (1949), 110-117.
  • [2] T. J. a Bromwhich, An introduction to the theory of infiniteseries, Macmillan and Co. (1942).
  • [3] H. Delange, Sur les theorsmes inverses des procedeesde sommation, I, Ann. Ecoles Norm. (3), 67 (1950), 99-160.
  • [4] H. Hadwiger, Uber ein Distanztheorem bei der A-Limitierung,Comment. Math Helv. 16 (1944), 209-214.
  • [5] A. Jakimovski, The sequence-to-function analogues to Hausdorff transformations,Bul- letin of the Research Council of Israel, 8F (1960), 135-154.
  • [6] D. V. Widder, The Laplace Transform,Princeton University Press, 1946.